# SDR RRXA000010

- Difficulty date: January 12, 2000
- Submitted: July 23, 2001
- Operation: Air carrier
- Aircraft: N792FT
- Make and model: Doug DC-8-73F
- Aircraft serial: 46046
- Aircraft time: 82,486 hours
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION, FWD LWR CARGO BILGE AT STA 630, LONGERON 36, KEEL BEAM DOUBLER.  DAMAGE WITHIN  LIMITS IAW DC-8 SRM.    REMOVED DAMAGED, TREATED AND PRIMED AREA IAW DC-8 SRM 51-1-8.   INSTALLED FASTENERS IAW DC-8 SRM 51-3-0 AND E.O. 00-016 WITH APPROVED 8110-3 DATED 2-2-00.
